# SDR CALA2025041403832

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 38,379 hours, 13,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DOOR LIGHT AT 20 KTS HATCH 1L HANDLE WASNT SEATED PERFORMED OPS CK OF FWD ENTRY DOOR SEVERAL TIMES FROM OUTSIDE AND INSIDE REF AMM 52-11-00. DOOR FULLY CLOSES AND LIGHTS OPS NORMAL.
